1. Home
  2. Clinical Topics
  3. Some fentanyl transdermal patches recalled
Clinical TopicsDrugs and DevicesNewsPain ManagementPatient SafetyWeb ExclusivesWorkplace Management

Some fentanyl transdermal patches recalled

Share

The U.S. Food and Drug Administration announced that Actavis Inc. has recalled 18 lots of Fentanyl Transdermal System 25 mcg/hour C-II patches from wholesale and retail locations after one patch was found to have released it active ingredient faster than normal. Read more at http://www.fda.gov/Safety/Recalls/ucm230498.htm.

Leave a Reply

Your email address will not be published. Required fields are marked *

Fill out this field
Fill out this field
Please enter a valid email address.

cheryl meeGet your free access to the exclusive newsletter of American Nurse Journal and gain insights for your nursing practice.

NurseLine Newsletter

  • Hidden

*By submitting your e-mail, you are opting in to receiving information from Healthcom Media and Affiliates. The details, including your email address/mobile number, may be used to keep you informed about future products and services.

Recent Posts